PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 149 | 2 | 171-181
Tytuł artykułu

On the tameness of trivial extension algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a finite dimensional algebra A over an algebraically closed field, let T(A) denote the trivial extension of A by its minimal injective cogenerator bimodule. We prove that, if $T_A$ is a tilting module and $B=End T_A$, then T(A) is tame if and only if T(B) is tame.
Słowa kluczowe
Rocznik
Tom
149
Numer
2
Strony
171-181
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-27
poprawiono
1995-09-21
Twórcy
  • Département de Mathématiques et Informatique, Université de Sherbrooke, Sherbrooke, Québec, Canada, J1K 2R1, ibrahim.assem@dmi.usherb.ca
  • Instituto de Matemáticas, Universidad Nacional, Autónoma de México, México 04510, D.F., México , jap@penelope.matem.unam.mx
Bibliografia
  • [1] I. Assem, Tilting theory - an introduction, in: Topics in Algebra, Banach Center Publ. 26, Part 1, PWN, Warszawa, 1990, 127-180.
  • [2] I. Assem, D. Happel and O. Roldán, Representation-finite trivial extension algebras, J. Pure Appl. Algebra 33 (1984), 235-242.
  • [3] I. Assem, J. Nehring and A. Skowroński, Domestic trivial extension of simply connected algebras, Tsukuba J. Math. 13 (1989), 31-72.
  • [4] M. Auslander and I. Reiten, Representation theory of artin algebras III, IV, Comm. Algebra 3 (1975), 239-294 and 5 (1977), 443-518.
  • [5] Yu. A. Drozd, Tame and wild matrix problems, in: Representation Theory II, Lecture Notes in Math. 832, Springer, Berlin, 1980, 240-258.
  • [6] R. M. Fossum, P. A. Griffith and I. Reiten, Trivial Extensions of Abelian Categories, Lecture Notes in Math. 456, Springer, Berlin, 1975.
  • [7] D. Happel and C. M. Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (2) (1982), 399-443.
  • [8] D. Hughes and J. Waschbüsch, Trivial extensions of tilted algebras, Proc. London Math. Soc. (3) 46 (1983), 347-364.
  • [9] R. Martínez-Villa, Properties that are left invariant under stable equivalence, Comm. Algebra 18 (12) (1990), 4141-4169.
  • [10] J. Nehring, Trywialne rozszerzenia wielomianowego wzrostu [Trivial extensions of polynomial growth], Ph.D. thesis, Nicholas Copernicus Univ., 1989 (in Polish).
  • [11] J. Nehring, Polynomial growth trivial extensions of non-simply connected algebras, Bull. Polish Acad. Sci. Math. 36 (1988), 441-445.
  • [12] J. Nehring and A. Skowroński, Polynomial growth trivial extensions of simply connected algebras, Fund. Math. 132 (1989), 117-134.
  • [13] J. A. de la Peña, Functors preserving tameness, ibid. 137 (1991), 177-185.
  • [14] J. A. de la Peña, Constructible functors and the notion of tameness, Comm. Algebra, to appear.
  • [15] C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, Berlin, 1984.
  • [16] H. Tachikawa, Selfinjective algebras and tilting theory, in: Representation Theory I. Finite Dimensional Algebras, Lectures Notes in Math. 1177, Springer, Berlin, 1986, 272-307.
  • [17] H. Tachikawa and T. Wakamatsu, Tilting functors and stable equivalences for selfinjective algebras, J. Algebra 109 (1987), 138-165.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv149i2p171bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.